Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have gastric problem, loss of appetite, shortness of breath and have high TSH level. Treatment?

I am a 32 year old mother from India. Tiredness for almost 6 months with gastric problems like burping... and extended abdomen size which gets more pounced after meals. No loss of appetite! TSH level very high - 145 (normal : 0.4-5.5). Heavy breathing at times, with shortness of breath, occassionally. Feeling weight and Pain in right arm.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
As per your query,you are having Hypothyroidism.You should take Thyroxine tablets orally after consultation with Endocrinologist.He will decide the dose and you should have regular follow ups.
Regarding Gastric problems,please take Rabeprazole 20mg daily.
Extended abdomen size,weight gain may also be due to Hypothyroidism.
If you come back few months after your treatment ,I can further guide you.
Wish you good health
Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor